Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Using lidocaine hci 2% in testicle. Why am I feeling difficulty in ejaculation?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hi Doctor
I put Lidocaine Hci 2% in my balls and now i dont cum like i use to it comes out like water and very little what can i do to fix it and will a antibiotic work to fix the problem
Posted Fri, 26 Oct 2012 in Testicle Problems
Answered by Dr. G.Srinivasan 37 minutes later
Thanks and welcome to XXXXXXX
There is no scientific explanation between the two, as lignocaine is a short acting local anesthetic.
It is most probably merely coincidental. Kindly give some more time, say about a month, for spontaneous resolution.
If it persists, you may need physical examination.
First and foremost, pls discontinue the local application.
Antibiotic may be needed only if there is proven infection in semen.
Try diet XXXXXXX in dry fruits.
Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor